# SDR AALA202204016691

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 58,925 hours, 29,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR REPORTED IN AFT PASSENGER CABIN DURING CLIMB AND DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
